# SDR SWIA200210763

- Difficulty date: March 28, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 21,382 hours, 29,037 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TRANSPONDER NR 1 REPORTED DIAG WITH NO ASSOCIATED NUMBER.  ATC REPORTED NO ALTITUDE READOUT.  SWITCHED TO NR 2 TRANSPONDER AND HAD NO REPLY LIGHT OR ALT INFORMATION AS REPORTED BY ATC.  RETURNED TO PDX.  RERACKED NR 1 TDR94 TRANSPONDER.  INSPECTED CONNECTIONS.  NO DEFECTS NOTED.  OPS CHECKED NR 1 TRANSPONDER OK.  REMOVED NR 2 TDR94 AND CAD62 AND CLEANED CONNECTIONS.  OPS CHECKED SYSTEM.  SYSTEM TESTS GOOD.
